Maximal sum-free sets in cyclic groups of prime-power order

Street A.P. (1971) Maximal sum-free sets in cyclic groups of prime-power order. Bulletin of the Australian Mathematical Society, 4 3: 407-418. doi:10.1017/S000497270004675X


Author Street A.P.
Title Maximal sum-free sets in cyclic groups of prime-power order
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1971-01-01
Sub-type Article (original research)
DOI 10.1017/S000497270004675X
Volume 4
Issue 3
Start page 407
End page 418
Total pages 12
Subject 2600 Mathematics
Abstract A subset S of an additive group G is called a maximal sum-free set in G if (S+S) [formula omitted] S = ø and |S| ≥ |T| for every sum-free set T in G. In this paper, the maximal sum-free sets in cyclic p–groups are characterized to within automorphism.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:22:20 EST by System User